Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 66, NWS St. Louis, MO

May 13, 2009Fayette County, Montgomery County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 13, 2009, 11:57 PM CDT for Fayette County, Montgomery County, Illinois. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2009, 11:57 PM CDT (04:57 UTC)
Expired
May 14, 2009, 12:30 AM CDT
In force
33 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Fayette County, IL, Montgomery County, IL

The radar

The Lincoln radar (KILX), 107 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 9:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1574 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1574 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
2.0
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 140457
SVRLSX
ILC051-135-140545-
/O.NEW.KLSX.SV.W.0066.090514T0457Z-090514T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 PM CDT WED MAY 13 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
  MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 1245 AM CDT

* AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  NORTHWEST OF HILLSBORO...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...NOKOMIS...TAYLOR SPRINGS...COFFEEN...WITT...VAN
  BURENSBURG...BUTLER...DONNELLSON...IRVING...CHAPMAN...COALTON...
  FILLMORE...WENONAH...BINGHAM...OHLMAN AND BAYLE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

AT 1152 PM CDT...LAW ENFORCEMENT REPORTED A SEMI HAD BEEN BLOWN OVER 
ON INTERSTATE 55 NEAR LITCHFIELD. THIS IS A DANGEROUS STORM... SEEK 
SAFE SHELTER AND STAY AWAY FROM WINDOWS

&&

LAT...LON 3903 8913 3902 8968 3932 8968 3936 8947
      3935 8914
TIME...MOT...LOC 0456Z 266DEG 22KT 3922 8955

$$

BRITT
2 follow-up statements
000 
WWUS53 KLSX 140512
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1212 AM CDT THU MAY 14 2009

ILC051-135-140545-
/O.CON.KLSX.SV.W.0066.000000T0000Z-090514T0545Z/
MONTGOMERY IL-FAYETTE IL-
1212 AM CDT THU MAY 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN FAYETTE AND SOUTHEASTERN MONTGOMERY COUNTIES...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR IRVING...OR 7 MILES SOUTHWEST OF NOKOMIS...MOVING EAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
  NOKOMIS...WITT...VAN BURENSBURG...CHAPMAN...COALTON...FILLMORE...
  WENONAH...BINGHAM...OHLMAN AND BAYLE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

LAT...LON 3903 8948 3935 8941 3935 8914 3903 8913
TIME...MOT...LOC 0512Z 266DEG 22KT 3921 8936

$$

BRITT
000 
WWUS53 KLSX 140530
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1230 AM CDT THU MAY 14 2009

ILC051-135-140540-
/O.CAN.KLSX.SV.W.0066.000000T0000Z-090514T0545Z/
MONTGOMERY IL-FAYETTE IL-
1230 AM CDT THU MAY 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAYETTE AND
SOUTHEASTERN MONTGOMERY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT.

LAT...LON 3903 8948 3935 8941 3935 8914 3903 8913
TIME...MOT...LOC 0530Z 266DEG 22KT 3922 8922

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 11:51 PM CDT, 6 minutes earlier.

Area forecast discussion, May 13, 11:51 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 PM CDT WED MAY 13 2009

.UPDATE...
/453 PM CDT WED MAY 13 2009/
HAVE MADE A LOCAL EXTENSION OF TORNADO WATCH 293. INCREASING
THREAT FOR THUNDERSTORMS WARRANTED SOME KIND OF SEVERE CONVECTIVE
WATCH. SPC PROPOSED A SEVERE THUNDERSTORM WATCH...BUT NOTICED THAT
0-1KM SHEAR AND SRH VALUES ARE FAVORABLE FOR TORNADOES. COORDINATED
WITH SPC TO EXTEND WW 293 SOUTH AND SLIGHTLY EAST TO COVER THIS
INCREASED TORNADO THREAT.

CARNEY

&&

.DISCUSSION...
/318 PM CDT WED MAY 13 2009/
QUICK DISCUSSION THIS AFTERNOON DUE TO ACTIVE WEATHER...

WARM AND UNSTABLE AIRMASS OVER THE REGION IS STARTING TO PRODUCE
SOME SEVERE THUNDERSTORMS ASSOCIATED WITH AN MCV WHICH HAS BEEN
SPINNING SLOWLY EAST NORTHEAST ACROSS SOUTHERN MISSOURI. RUC IS
SHOWING MLCAPES IN EXCESS OF 2000 J/KG IMPRESSIVE MIDLEVEL
LAPSERATES IN EXCESS OF 8 C/KM AND AND MORE THAN ENOUGH SHEAR TO
PRODUCE SUPERCELLS. HOWEVER...MAIN SHOW IS YET TO COME. STILL EXPECTING
MORE DISCRETE STORMS TO FORM AHEAD OF THE COLD FRONT UP IN
NORTHWEST MISSOURI LATER THIS EVENING. RUC IS FORECASTING CAPES IN
EXCESS OF 3000 J/KG AND 45+KTS OF SHEAR FROM 0-6KM. THINK INITIAL
CONVECTION WILL TAKE THE FORM OF SUPERCELLS...THEN STORMS WILL
PROBABLY FORM A LINE LATER THIS EVENING WHICH WILL THEN RACE
SOUTHEAST THROUGH THE REST OF THE NIGHT. LCL HEIGHTS APPEAR TO
HAVE RISEN ABOVE 3000FT...BUT THE WINDS ARE BACKED ACROSS NORTHERN
PORTIONS OF THE AREA PRODUCING A NOTICEABLE KINK IN THE HODOGRAPHS
WHICH WILL INCREASE THE LOW LEVEL SHEAR AND THEREFORE THE POTENTIAL
FOR TORNADOES. AFTER THE STORMS LINE OUT IT LOOKS LIKE WELL
TRANSITION TO A MORE SEVERE STRAIGHT-LINE WIND THREAT...BUT OF
COURSE WE WONT BE ABLE TO RULE OUT ISOLATED TORNADO TOUCHDOWNS ON
THE LEADING EDGE OF THE LINE. COLD FRONT SHOULD CLEAR THE
SOUTHEASTERN EXTREMITY OF THE CWFA BY 12Z THURSDAY MORNING...AND
COOLER DRIER AIR WILL BRIEFLY CONTROL THE WEATHER ACROSS THE BI-
STATE.

ONLY MINOR TWEAKS TO THE REMAINDER OF THE FORECAST.

CARNEY

&&

.AVIATION...
/1142 PM CDT WED MAY 13 2009/
FOR THE 06Z TAFS...

THE LEADING EDGE OF THE LINE OF THUNDERSTORMS HAS MOVED THROUGH
KSUS AND KSTL. LINGERING -TSRA WILL BE POSSIBLE THROUGH 07Z WHEN
FROPA SHOULD OCCUR WITH SOME LIGHT -SHRA POSSIBLE THROUGH AROUND
08Z. AT KCOU AND KUIN ANY LINGERING -SHRA SHOULD BE GONE BY 06Z WITH
VFR CONDITIONS PREVAILING THROUGH THE REMAINDER OF THE OVERNIGHT.
FEW IF ANY CLOUDS EXPECTED ON THURSDAY WITH HIGH PRESSURE DOMINATING.
WAA WILL THEN GET UNDERWAY ON THURSDAY NIGHT WITH MID CLOUDS
SPREADING BACK INTO THE AREA.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR BOONE-CALLAWAY-
     COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-
     MADISON-MONITEAU-MONTGOMERY-OSAGE-REYNOLDS-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 13, 3:17 PM CDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
317 PM CDT WED MAY 13 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
317 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL...AND
POSSIBLY TORNADOES ARE LIKELY TONIGHT. SCATTERED SEVERE STORMS
WILL DEVELOP INTO A LINE THIS EVENING. THE PRIMARY SEVERE WEATHER
THREAT WILL BE DAMAGING WINDS IN EXCESS OF 70 MPH...ESPECIALLY
WITH THE SQUALL LINE LATER THIS EVENING AND OVERNIGHT. TORNADOES AND
LARGE HAIL WILL ALSO BE POSSIBLE.

MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE
ILLINOIS RIVER...THE MERAMEC RIVER AT VALLEY PARK AND THE
MISSISSIPPI RIVER AT CHESTER. PLEASE SEE THE APPROPRIATE FLOOD
PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THURSDAY NIGHT
INTO SATURDAY NIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN FOR FRIDAY INTO FRIDAY NIGHT.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE
ILLINOIS RIVER...MERAMEC RIVER AND AT CHESTER ON THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Special weather statement, May 13, 11:42 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 PM CDT WED MAY 13 2009

ILZ059-060-064-069-100-140530-
BOND IL-CLINTON IL-MACOUPIN IL-MADISON IL-MONTGOMERY IL-
1142 PM CDT WED MAY 13 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACOUPIN...BOND...
MADISON...NORTHERN CLINTON AND MONTGOMERY COUNTIES UNTIL 1230 AM
CDT...

AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RAYMOND TO
LITCHFIELD TO BUNKER HILL TO VENICE...AND MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GRANITE CITY...
PONTOON BEACH...EDWARDSVILLE...STAUNTON...GLEN CARBON...
COLLINSVILLE...MARYVILLE...HILLSBORO...TROY...NOKOMIS...HIGHLAND...
GREENVILLE...PRAIRIETOWN...CARPENTER...MOUNT OLIVE...WORDEN...
LIVINGSTON...WITT...ALHAMBRA AND MARINE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT
Local storm report, May 13, 11:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1144 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1143 PM     HAIL             BRIGHTON                39.04N  90.14W
05/13/2009  M0.75 INCH       MACOUPIN           IL   AMATEUR RADIO

&&

EVENT NUMBER LSX0901945

CVKING
Local storm report, May 13, 11:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1147 PM     HAIL             3 W BUNKER HILL         39.04N  90.01W
05/13/2009  M0.75 INCH       MACOUPIN           IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901946

CVKING
Local storm report, May 13, 11:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             BRIGHTON                39.04N  90.14W
05/13/2009  M0.25 INCH       MACOUPIN           IL   AMATEUR RADIO

&&

EVENT NUMBER LSX0901947

CVKING
Local storm report, May 13, 11:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1153 PM     HAIL             LITCHFIELD              39.18N  89.66W
05/13/2009  E0.75 INCH       MONTGOMERY         IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901948

BROWNING
Local storm report, May 13, 11:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1155 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND DMG     LITCHFIELD              39.18N  89.66W
05/13/2009                   MONTGOMERY         IL   TRAINED SPOTTER

            THUNDERSTORM WIND DAMAGE....TRACTOR TRAILOR HAS BEEN
            BLOWN OVER ON INTERSTATE 55.

1154 PM     HAIL             LITCHFIELD              39.18N  89.66W
05/13/2009  M1.00 INCH       MONTGOMERY         IL   TRAINED SPOTTER

            THUNDERSTORM WIND DAMAGE....TRACTOR TRAILOR HAS BEEN
            BLOWN OVER ON INTERSTATE 55.

&&

EVENT NUMBER LSX0901949
EVENT NUMBER LSX0901950

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:35 PM CDTTornado WarningLSXAdams55 min
May 13, 8:59 PM CDTAreal Flood AdvisoryLSXAdams3 hr
May 13, 9:21 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike39 min
May 14, 12:17 AM CDTSevere Thunderstorm WarningLSXBond, Clinton, Madison43 min
May 14, 12:23 AM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair, Washington52 min
May 14, 1:44 AM CDTTornado WarningLSXRandolph31 min
May 14, 2:23 AM CDTFlash Flood WarningLSXRandolph4 hr
May 14, 3:51 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 10 more32 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.